Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 57, NWS Albuquerque, NM

August 13, 2014Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2014, 5:00 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2014, 5:00 PM MDT (23:00 UTC)
Expired
Aug 13, 2014, 7:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Albuquerque radar (KABX), 137 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS55 KABQ 132300
FFWABQ
NMC019-047-140100-
/O.NEW.KABQ.FF.W.0057.140813T2300Z-140814T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 700 PM MDT

* AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES SOUTHWEST OF VILLANUEVA
  STATE PARK...OR ABOUT 32 MILES SOUTHWEST OF LAS VEGAS. THE STORM
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.

&&

LAT...LON 3539 10552 3531 10520 3517 10497 3509 10508
      3507 10532 3509 10560

$$
2 follow-up statements
689 
WGUS75 KABQ 140007
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT WED AUG 13 2014

NMC019-047-140100-
/O.CON.KABQ.FF.W.0057.000000T0000Z-140814T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE NM-SAN MIGUEL NM-
607 PM MDT WED AUG 13 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAIN WAS TAPERING OFF NEAR VILLANUEVA...OR ABOUT 21 MILES SOUTH OF 
LAS VEGAS. THE STORM PRODUCING WAS MOVING OFF TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3539 10552 3531 10520 3517 10497 3509 10508
      3507 10532 3509 10560

$$
136 
WGUS75 KABQ 140050
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT WED AUG 13 2014

NMC019-047-140100-
/O.EXP.KABQ.FF.W.0057.000000T0000Z-140814T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE NM-SAN MIGUEL NM-
650 PM MDT WED AUG 13 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM MDT FOR SOUTHWESTERN
SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3539 10552 3531 10520 3517 10497 3509 10508
      3507 10532 3509 10560

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:01 PM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 13, 3:01 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT WED AUG 13 2014

.SYNOPSIS...
SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE
PERIODS OF LOCALLY HEAVY RAINS ACROSS MUCH OF WESTERN AND CENTRAL
NEW MEXICO THROUGH LATE TONIGHT. MODERATE TO LOCALLY HEAVY RAINS
ARE POSSIBLE THURSDAY AS THE STORM FOCUS SHIFTS OVER CENTRAL NEW
MEXICO. OTHERWISE...STORM ACTIVITY WILL TREND DOWN THROUGH THE WEEKEND
AS DRY AIR MOVES INTO NORTHWEST PORTIONS OF THE STATE. EXPECT
DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS OVER PRIMARILY THE
HIGHER TERRAIN DURING THIS PERIOD. HIGH TEMPERATURES WILL SLOWLY
WARM...REACHING NEAR TO ABOVE NORMAL LEVELS BY SUNDAY.

&&

.DISCUSSION...
THE KEPZ 12Z SOUNDING THIS MORNING SHOWED A PWAT OF 1.45
INCHES...WHICH IS AROUND 131 PERCENT OF NORMAL. THAT COLUMN OF
MOIST AIR WILL CONTINUE TO BE ADVECTED NORTHWARD AHEAD OF AN UPPER
LEVEL DISTURBANCE CURRENTLY OVER NORTHERN AZ. CLOUDS CLEARED
ENOUGH FOR AMPLE INSTABILITY ACROSS WESTERN AND CENTRAL NM FOR
FAIRLY ROBUST SHOWER AND THUNDERSTORM INITIATION EARLY THIS
AFTERNOON. SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY WILL PERSIST OVERNIGHT TONIGHT AND THROUGH THURSDAY
AFTERNOON AS THE UPPER LEVEL DISTURBANCE TRACKS ACROSS THE FOUR
CORNERS REGION AND EAST ALONG THE NM/CO BORDER. THIS WILL BE THE
LAST SIGNIFICANT MONSOONAL PUSH THROUGH THE FORECAST PERIOD AS THE
UPPER LEVEL WAVE WILL DRAG DRY AIR IN BEHIND IT. THURSDAYS HIGHS
WILL BE NEAR TO BELOW NORMAL WEST OF THE CENTRAL MOUNTAINS AND
SLIGHTLY ABOVE NORMAL EAST.

THE UPPER LEVEL HIGH WILL SHIFT WEST AFTER THE DISTURBANCE EXITS
EARLY FRIDAY...AND GENERALLY BECOMING CENTERED OVER AZ THROUGH THE
WEEKEND. TEMPERATURES WILL INCREASE DURING THIS PERIOD...BECOMING
NEAR TO ABOVE NORMAL BY SUNDAY. DRY AIR WILL REMAIN FIXED OVER THE
NORTHWEST AS RECYCLED MOISTURE LEADS TO DAILY ROUNDS OF
SHOWERS AND THUNDERSTORMS OVER THE HIGH TERRAIN. THE FORECAST
BECOMES TRICKIER FOR THE NORTHEAST AND EASTERN PORTIONS OF THE STATE
FRIDAY DUE TO MODEL TO MODEL INCONSISTENCIES. WITH THE HIGH TO THE
WEST...MODELS ATTEMPT TO HAVE A SERIES OF WAVES ROUND THE HIGH
THROUGH THE WEEKEND...WHICH COULD SET OFF AREAS OF SHOWERS AND
THUNDERSTORMS IN THE NORTHEAST. BUT THE STRENGTH/TIMING/LOCATION
OF THESE WAVES VARY ENOUGH TO LOWER CONFIDENCE IN PEGGING THE AREAS
WITH BEST PRECIP CHANCES. ADDITIONALLY...MODELS SHOW CONVECTIVELY
ADDED WEAK BACKDOOR FRONTS ENTERING THE NE ON VARIOUS
NIGHTS...THOUGH NONE QUITE AGREEING. THESE FRONTS...IF THEY
DO OCCUR...COULD PROVIDE A MODEST MOISTURE BOOST AND UPSLOPE FLOW
AND INCREASE CHANCES FOR STORMS TO DEVELOP. UPPED POPS TO AT LEAST
HAVE MENTION OF STORMS FOR THE EAST DURING THIS PERIOD TO COVER
LOWER CONFIDENCE.

LONG RANGE MODELS ARE TRENDING TOWARD RECENT GFS SOLUTIONS FOR
EARLY NEXT WEEK...WITH THE UPPER LEVEL HIGH REMAINING OVER THE
DESERT SOUTHWEST REGION. THIS COULD ALLOW MORE UPPER LEVEL
DISTURBANCES TO CLIP THE NE PORTION OF THE STATE WITH ATTENDANT
WEAK BACKDOOR FRONTS ENTERING THE EASTERN PLAINS. THIS WOULD BE A
SIMILAR PATTERN SEEN PREVIOUSLY THIS SUMMER...THE REVERSE MONSOON.
BUT INDICATORS ARE TOO WEAK AT THIS TIME TO PEG ANY SIGNIFICANT
UPTICK IN STORM ACTIVITY.

&&

.FIRE WEATHER...
MONSOON MOISTURE PLUME WILL GRADUALLY SHIFT EAST/SOUTHWARD DURING
THE NEXT 36 HOURS. WESTERN/CENTRAL AREAS WILL BE FAVORED FOR
ABUNDANT WETTING RAIN COVERAGE TODAY/TONIGHT AND THEN SHIFT OVER THE
EASTERN AND SOUTHERN HALF ON THURSDAY. HUMIDITY VALUES WILL BE ABOVE
NORMAL WITH COOLER THAN NORMAL TEMPERATURES MOST AREAS.

MODELS STILL SHOW A DRYING TREND STARTING FRIDAY AND LASTING INTO
THE WEEKEND. A MID LEVEL DRY INTRUSION CURRENTLY OVER SOUTHERN CALIF
WILL FOLLOW THE WAVE PASSAGE THE NEXT COUPLE OF DAYS AND EVENTUALLY
BRING LOWER DEWPOINTS AND HUMIDITY TO A LARGE PORTION OF THE AREA.
INITIALLY STARTING OVER THE NORTHWEST THIRD TO HALF AND PROGRESSING
SOUTH/EASTWARD. THIS DOES NOT MEAN WETTING RAIN WOULDNT BE POSSIBLE
BUT COVERAGE WOULD BE MUCH LESS AND FAVOR THE MOUNTAIN AREAS AND
ADJACENT HIGH PLAINS. THE FOOTPRINT OF WETTING RAIN WOULD CERTAINLY
REDUCE. DUE TO THE ATMOSPHERIC DRYING...STRONGER OUTFLOW WINDS WILL
BE POSSIBLE WITH THE CELLS THAT DO DEVELOP. THE ECMWF/CANADIAN
REMAIN THE MOST BULLISH FOR MORE WIDESPREAD/WETTING ACTIVITY ACROSS
THE EASTERN PLAINS DURING THIS TIME FRAME. GFS MODEL IS THE DRIEST
AND IT APPEARS THAT THE NAM IS IN BETWEEN. EITHER WAY...HIGH
CONFIDENCE THAT WETTING RAIN WOULD DECREASE AND HUMIDITY VALUES
LOWER.

ECMWF AND GFS MODELS SHOW THE UPPER HIGH RECENTERING ITSELF TO THE
WEST OF THE STATE AS NEXT WEEK PROGRESSES. THE CANADIAN IS LESS
BULLISH ON THIS SCENARIO AND SHOW A WEAK TROUGH DEVELOPING TO THE WEST.
BASICALLY...THE LONG RANGE OPERATIONAL MODELS HAVE VERY LITTLE
CONSISTENCY COMPARED TO EACH OTHER. THIS INCONSISTENCY HAS BEEN
APPARENT THE PAST FEW DAYS. THEREFORE LONGER RANGE CONFIDENCE IN THE
FORECAST IS REDUCED. IF THE DAY DOES BUILT TO THE WEST...THEN CANT
RULE OUT BACK DOOR COLD FRONTAL INTRUSIONS ACROSS THE EAST. WILL
CONTINUE TO MONITOR THAT TREND.

50

&&

.AVIATION...
18Z TAF CYCLE
MONSOONAL MOISTURE PLUME WILL CENTER ITSELF OVER WESTERN/CENTRAL
AREAS TODAY AND TONIGHT. WIDESPREAD SH/TS WILL OCCUR WITHIN THIS
PLUME AND CARRY THROUGH A GOOD CHUNK OF THE OVERNIGHT. THE FAVORED
AREAS WILL TRANSITION FROM WESTERN TO CENTRAL AREAS LATE DAY INTO
THE OVERNIGHT. SOME OF THE STORMS WILL PRODUCE REDUCED
VIS/CIGS...MOST LIKELY MVFR RESTRICTIONS BUT CANT RULE OUT SHORT
DURATION IFR CONDITIONS. FMN/GUP/AEG/ABQ/SAF/LVS WILL ALL HAVE
THAT POTENTIAL. TRIED TO CAPTURE THE BEST POTENTIAL FOR THOSE TYPE
OF CONDITIONS REST OF TODAY. EXPECT UPDATES. ONCE THE MAIN RAINBAND MOVES
THROUGH LATER TONIGHT...CANT RULE OUT MVFR AND PERHAPS EVEN IFR CIGS
FOR A FEW HRS. SAF/GUP ARE MOST LIKELY TO BE IMPACTED BY THOSE
CONDITIONS. CANT RULE OUT AEG/ABQ EITHER. DIDNT PLACE ANY
PRECIPITATION AT ROW BUT THERE IS SOME POTENTIAL LATER TODAY.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  86  60  90 /  70  30  20   5
DULCE...........................  57  77  52  85 /  80  40  30  10
CUBA............................  58  77  55  83 /  80  50  40  10
GALLUP..........................  58  80  56  85 /  60  30  20  10
EL MORRO........................  54  75  53  80 /  80  30  30  20
GRANTS..........................  59  80  55  84 /  80  30  30  10
QUEMADO.........................  57  77  55  80 /  60  30  30  30
GLENWOOD........................  57  84  59  87 /  40  40  30  30
CHAMA...........................  53  74  47  79 /  80  60  40  20
LOS ALAMOS......................  60  77  58  81 /  70  50  40  10
PECOS...........................  56  75  55  80 /  60  50  30  30
CERRO/QUESTA....................  54  76  50  80 /  60  40  40  30
RED RIVER.......................  49  67  46  70 /  60  60  50  40
ANGEL FIRE......................  48  73  45  76 /  50  40  40  30
TAOS............................  56  79  51  84 /  60  30  30  30
MORA............................  55  78  54  81 /  50  40  30  30
ESPANOLA........................  60  84  58  87 /  60  30  30  10
SANTA FE........................  61  79  58  85 /  60  40  30  30
SANTA FE AIRPORT................  60  82  59  88 /  60  30  30  20
ALBUQUERQUE FOOTHILLS...........  66  84  65  87 /  50  40  30  10
ALBUQUERQUE HEIGHTS.............  67  86  66  90 /  50  20  30  10
ALBUQUERQUE VALLEY..............  64  88  63  93 /  50  20  30  10
ALBUQUERQUE WEST MESA...........  65  87  64  92 /  50  20  30  10
LOS LUNAS.......................  63  87  63  89 /  40  20  30  10
RIO RANCHO......................  65  88  64  92 /  50  20  30  10
SOCORRO.........................  65  89  64  92 /  30  30  30  10
SANDIA PARK/CEDAR CREST.........  60  82  59  87 /  50  50  30  30
TIJERAS.........................  62  80  60  86 /  50  50  30  20
MORIARTY/ESTANCIA...............  56  83  55  85 /  40  40  30  30
CLINES CORNERS..................  58  81  57  83 /  30  50  30  30
GRAN QUIVIRA....................  60  81  60  83 /  40  40  30  30
CARRIZOZO.......................  64  83  63  86 /  30  30  30  20
RUIDOSO.........................  58  76  58  80 /  30  50  40  40
CAPULIN.........................  58  82  56  82 /  20  50  30  40
RATON...........................  59  87  56  88 /  20  30  30  30
SPRINGER........................  60  87  57  87 /  20  30  30  30
LAS VEGAS.......................  58  80  56  83 /  30  40  30  30
CLAYTON.........................  64  91  64  93 /  10  10  20  20
ROY.............................  61  86  61  87 /  20  20  20  30
CONCHAS.........................  68  93  66  93 /  10  10  20  20
SANTA ROSA......................  65  90  65  91 /  20  10  20  20
TUCUMCARI.......................  68  94  67  96 /   5  10  20  20
CLOVIS..........................  63  90  64  92 /   5   5  10  20
PORTALES........................  64  92  65  93 /   5   5  10  20
FORT SUMNER.....................  66  91  65  92 /  10  10  20  20
ROSWELL.........................  69  93  70  96 /  10  10  20  20
PICACHO.........................  63  84  63  87 /  20  20  20  20
ELK.............................  60  78  61  80 /  30  40  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501>511-516>519-521.

&&

24
Hazardous weather outlook, Aug 13, 5:02 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 AM MDT WED AUG 13 2014

NMZ501>540-141130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
502 AM MDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORM COVERAGE WILL RAMP UP TODAY THROUGH THIS EVENING WITH
A PARTICULAR EMPHASIS ACROSS WESTERN AREAS. RAINFALL COULD BECOME
HEAVY AT TIMES...LEADING TO LOCALIZED FLASH FLOODING...PARTICULARLY
OVER AND NEAR RECENT AND OLDER BURNS SCARES. ISOLATED LOCATION MAY
RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE
SMALL HAIL AND WINDS GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER ACTIVE DAY IS IN STORE THURSDAY AS DEEP MONSOON MOISTURE
REMAINS OVER THE REGION. RAINFALL COULD BECOME HEAVY AT TIMES ONCE
AGAIN WITH ISOLATED LOCATIONS RECEIVING UP TO 1.5 INCHES OF RAIN.
LOCALIZED AREAS OF FLASH FLOODING...PARTICULARLY IN AND NEAR
RECENT AND OLDER BURN SCARS...IS POSSIBLE. A DECREASE IN STORM
COVERAGE IS EXPECTED FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:35 AM MDTFlash Flood WatchABQ36 hr
Aug 13, 11:26 AM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia3 hr
Aug 13, 11:36 AM MDTAreal Flood AdvisoryABQCibola3 hr
Aug 13, 11:43 AM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Aug 13, 12:26 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 13, 12:41 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 13, 12:51 PM MDTFlash Flood WarningABQLincoln84 min
Aug 13, 1:02 PM MDTAreal Flood AdvisoryABQCibola, McKinley118 min
Aug 13, 1:06 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval114 min
Aug 13, 1:20 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance115 min
Aug 13, 1:31 PM MDTAreal Flood AdvisoryABQSandoval119 min
Aug 13, 1:45 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 13, 1:52 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan113 min
Aug 13, 1:54 PM MDTFlash Flood WarningABQMcKinley, Sandoval96 min
Aug 13, 2:00 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 13, 2:05 PM MDTAreal Flood AdvisoryABQValencia115 min
Aug 13, 2:13 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Aug 13, 2:19 PM MDTAreal Flood AdvisoryABQLincoln116 min
Aug 13, 2:24 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 13, 2:28 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Aug 13, 2:34 PM MDTAreal Flood AdvisoryABQSan Juan116 min
Aug 13, 2:46 PM MDTAreal Flood AdvisoryABQTorrance119 min
Aug 13, 2:51 PM MDTAreal Flood AdvisoryABQSocorro114 min
Aug 13, 2:56 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 13, 3:01 PM MDTAreal Flood AdvisoryABQBernalillo119 min
Aug 13, 3:14 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 13, 3:21 PM MDTAreal Flood AdvisoryABQTorrance114 min
Aug 13, 3:39 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Aug 13, 3:49 PM MDTAreal Flood AdvisoryABQSanta Fe116 min
Aug 13, 4:05 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan115 min
Aug 13, 4:15 PM MDTAreal Flood AdvisoryABQColfax, Mora, Rio Arriba, Taos2 hr
Aug 13, 4:18 PM MDTAreal Flood AdvisoryABQCibola117 min
Aug 13, 4:22 PM MDTAreal Flood AdvisoryABQSocorro113 min
Aug 13, 4:26 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Aug 13, 4:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Aug 13, 5:10 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Aug 13, 5:19 PM MDTAreal Flood AdvisoryABQCatron, Socorro116 min
Aug 13, 5:23 PM MDTAreal Flood AdvisoryABQColfax112 min
Aug 13, 5:33 PM MDTAreal Flood AdvisoryABQMcKinley117 min
Aug 13, 5:37 PM MDTAreal Flood AdvisoryABQTorrance113 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.